Real indeterminacy of equilibria in a sunspot economy with inside money
Shinichi Suda,
Jean-Marc Tallon and
Antonio Villanacci
Additional contact information
Shinichi Suda: Department of Economics - University of Pennsylvania
Antonio Villanacci: UniFI - Università degli Studi di Firenze = University of Florence = Université de Florence
Post-Print from HAL
Abstract:
In a two-period sunspot economy with inside money andS possible realizations of the sunspot, we prove that, genetically in the space of utility functions, there areS — 1 degrees of real indeterminacy. This result generalizes the previously known result for sunspot models that, generically in endowments, there is at least one degree of real indeterminacy. The proof involves showing that generically the equilibrium allocation is different across states for some household. This property allows us to perturb the utility function in a simple way and to apply standard transversality arguments to prove our main theorem.
Keywords: equilibria; in; a; sunspot; economy (search for similar items in EconPapers)
Date: 1992-09
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Published in Economic Theory, 1992, 2 (3), pp.309-319. ⟨10.1007/BF01211419⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Real Indeterminacy of Equilibria in a Sunspot Economy with Inside Money (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00499388
DOI: 10.1007/BF01211419
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().